de Jeu, Rob
Zagier’s conjecture and Wedge complexes in algebraic K-theory
Compositio Mathematica, Tome 96 (1995) no. 2 , p. 197-247
Zbl 0868.19002 | MR 1326712 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__96_2_197_0

Bibliographie

1 Beilinson, S.: Higher regulators and values of L-functions, J. Sov. Math. 30 (1985), 2036-2070. Zbl 0588.14013

2 Beilinson, S. and Deligne, P.: Polylogarithms and regulators, Preprint, 1990.

3 Beilinson, S. and Deligne, P.: Motivic polylogarithm and Zagier's conjecture, Preprint, 1992.

4 Bloch, S.: Higher Regulators, Algebraic K-Theory and Zeta Functions of Elliptic Curves, Lecture Notes U.C., Irvine, 1978.

5 Bloch, S. and Kriz, I.: Mixed Tate Motives, to appear in Ann. Math. MR 1307897 | Zbl 0935.14014

6 Borel, A.: Stable real cohomology of arithmetic groups, Ann. Sci. ENS 4 (1974), 235-272. Numdam | MR 387496 | Zbl 0316.57026

7 Borel, A.: Cohomology de SLn et valeurs de fonctions zêta aux points entires, Ann. Sci. Norm. Sup. Pisa 4 (1977), 613-636. Numdam | MR 506168 | Zbl 0382.57027

8 Bousfield, A.K. and Kan, D.M.: Homotopy Limits, Completions and Localizations, Lecture Notes in Math. 304, Springer-Verlag, Berlin, 1972. MR 365573 | Zbl 0259.55004

9 Deligne, P.: Théorie de Hodge, II, Publ. Math. IHES 40 (1972), 5-57. Numdam | MR 498551 | Zbl 0219.14007

10 Deligne, P.: Interprétation motivique de la conjecture de Zagier reliant polylogarithms et régulateurs. Preprint, 1991.

11 Dold, A. and Puppe, D.: Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier 11 (1961), 201-312. Numdam | MR 150183 | Zbl 0098.36005

12 Esnault, H. and Viehweg, E.: Deligne-Beilinson cohomology, in Beilinson's Conjectures on Special Values of L-functions, Academic Press, New York, 1988, pp. 43-91. MR 944991 | Zbl 0656.14012

13 Gillet, H.: Riemann-Roch theorems for higher algebraic K-theory, Adv. in Math. 40 (1981), 203-288. MR 624666 | Zbl 0478.14010

14 Gillet, H. and Soulé, C.: Filtrations on higher algebraic K-theory, unpublished.

15 Goncharov, A.B.: Geometry of configurations, polylogarithms and motivic cohomology, to appear in Adv. Math. MR 1348706 | Zbl 0863.19004

16 Goncharov, A.B.: Polylogarithms and motivic Galois groups. 1992, Preprint. MR 1265551

17 Hartshorne, R.: Residues and Duality, Lecture Notes in Math. 20, Springer-Verlag, Berlin, 1966. MR 222093 | Zbl 0212.26101

18 Jannsen, U.: Deligne homology, Hodge-D-conjecture, and motives, in Beilinson's Conjectures on Special Values of L-functions, Academic Press, New York, 1988, pp. 305-372. MR 944998 | Zbl 0701.14019

19 Joyal, A.: Letter to A. Grothendieck, 1984.

20 Kratzer, Ch.: λ-structure en K-théorie algébrique, Comm. Math. Helv. 55 (1980), 233-254. Zbl 0444.18008

21 Levine, M.: On the derived motivic category, Preprint.

22 Mac Lane, S.: Homology, Springer-Verlag, Berlin, 1963.

23 Milnor, J.: Introduction to Algebraic K-theory, Princeton University Press, Princeton, 1971. MR 349811 | Zbl 0237.18005

24 Quillen, D.: Homotopical Algebra, Lecture Notes in Math. 43, Springer-Verlag, Berlin, 1967. MR 223432 | Zbl 0168.20903

25 Quillen, D.: Higher algebraic K-theory I, in Algebraic K-theory 1, Lecture Notes in Math., 341, Springer-Verlag, Berlin, 1973, pp. 85-147. MR 338129 | Zbl 0292.18004

26 Soulé, C.: K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Inventiones Math. 55 (1979), 251-295. MR 553999 | Zbl 0437.12008

27 Soulé, C.: Opérations en K-théorie algébrique, Can. J. Math. 37(3) (1985), 488-550. MR 787114 | Zbl 0575.14015

28 Suslin, A.A.: K3 of a field and the Bloch group, Trudy Math. Inst. Steklov 189 (1990), 180-199 (in Russian). English translation: Proc. Steklov Inst. Math., 183-184 (1991), 217-239. MR 1092031 | Zbl 0741.19005

29 Tamme, G.: The theorem of Riemann-Roch, in Beilinson's Conjectures on Special Values of L-functions, Academic Press, New York, 1988, pp. 103-168. MR 944993 | Zbl 0664.14004

30 Voevodsky, V.: Homology of schemes and covariant motives, Preprint, 1992.

31 Zagier, D.: Polylogarithms, Dedekind Zetafunctions, and the Algebraic K-Theory of Fields, in Arithmetic Algebraic Geometry, Birkhäuser, 1991, pp. 391-430. MR 1085270 | Zbl 0728.11062